# SDR ASAA0853889

- Difficulty date: November 26, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 8,595 hours, 2,575 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Fod
- Location: Nr 2 Scav Pump
- Part time: 31,177 hours, 13,619 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TSR 904551 FOUND PACKING DEBRIS IN THE NR 2 ENGINE SCAVENGE OIL FILTER.  VERIFIED LUBE UNIT S/N NR YT006763 4 GS 96274 11/26/2008 SEAMC ROB NOTIFIED.  REMOVED AND REPLACED NR 2 ENGINE LUBRICATION UNIT PER MM 79 21 01.  PERFORMED IDLE LEAK CHECK.  NO LEAKS NOTED.  OPS CHECK NORMAL.
